Strongly zero-dimensional bispaces

Künzi, Hans-Peter A. (1992). Strongly zero-dimensional bispaces. Journal of the Australian Mathematical Society, 53(3), pp. 327-337. Cambridge University Press 10.1017/S1446788700036508

[img]
Preview
Text
S1446788700036508.pdf - Published Version
Available under License Publisher holds Copyright.

Download (565kB) | Preview

Let Cb be the admissible functorial quasi-uniformity on the completely regular bispaces which is spanned by the upper quasi-uniformity on the real line. Answering a question posed by B. Banaschewski and G. C. L. Brümmer in the affirmative we show that CbX is transitive for every strongly zero-dimensional bispace X.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Künzi, Hans Peter Albert

Subjects:

500 Science > 510 Mathematics

ISSN:

1446-7887

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

21 Jul 2020 09:20

Last Modified:

27 Jul 2020 08:42

Publisher DOI:

10.1017/S1446788700036508

BORIS DOI:

10.7892/boris.115962

URI:

https://boris.unibe.ch/id/eprint/115962

Actions (login required)

Edit item Edit item
Provide Feedback